Vol. 51, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The non absolute Nörlund summability of Fourier series

Gokulananda Das and Ram N. Mohapatra

Vol. 51 (1974), No. 1, 49–55
Abstract

The paper is devoted partly to the study of non-absolute Nörlund summability of Fourier series of φ(t) under the condition φ(t)χ(t) AC[0] for suitable χ(t). The other aspect is to determine the order of variation of the Harmonic mean of the Fourier series whenever φ(t)log k∕t BV [0].

Mathematical Subject Classification 2000
Primary: 42A24
Milestones
Received: 27 October 1972
Published: 1 March 1974
Authors
Gokulananda Das
Ram N. Mohapatra